# SDR QXEA0101917

- Difficulty date: November 18, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CLIP ON CASTELLATION, FRONT SIDE OF FRAME 50-2 IS CHAFING INTO STRINGER 27.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 5, PARAGRAPH 3E AND SRM 51-10-4.
